# SDR ASOA201100422

- Difficulty date: February 21, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 30,571 hours, 27,977 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Scratched
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 BULKHEAD HAS SCRATCH IN FWD FACE.   BLENDED SCRATCHED AREA ON BS 621 FWD BULKHEAD LBL27 REMOVED .003 OF MATERIAL. REMAINING MATERIAL IS STILL WITHIN SERVICEABLE LIMITS IAW REO 53-61-2155. BLENDED IAW CRJ 200 SRM 51-12-00.  THIS IS A MAJOR REPAIR. COMPLIED WITH ECTC REO 601R-53-61-2155, AND MET ALL THE REQUIREMENTS OF REO 601R-53-61-2155.
